# SDR SWAA2021030851687

- Difficulty date: February 17, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 47,393 hours, 32,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS695 AND RBL24.75 CENTER SECTION / REPLACED SUPPORT ANGLE LOCATED BS 695 AND RBL 24.75 CENTER SECTION I.A.W B737-700 SRM 51-10-02 PARAGRAPH 9 SRM 51-40-02 MATERIAL USED BAC1490- 2782 CONDITION TO AND HEAT TREATED A CONDITION T73 PO:2020-195969 DRAWING 111A6000 SHEET 304 REV -
